MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse li-ion battery (sn (b)(6) was returned to zoll for investigation.The reported complaint was not reproduced during the testing at zoll.The battery was fully charged and tested on multiple autopulse platforms.The battery was able to power up and perform compressions with no issues.The zoll autopulse li-ion battery failure mode and serial number (b)(6) reported in this ccr are covered by capa 22-005.
 
Event or Problem Description
The customer reported that, during shift check, the fully charged autopulse li-ion battery (sn (b)(6) does not power up the autopulse platform.No patient involvement.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key21105465
Report Number3010617000-2025-00011
Device Sequence Number12955421
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown